BOARD OF COMMISSIONERS' AGENDA

Public Service Bldg.          125 East 8th Avenue               Eugene, OR  97401             Phone:  682-4203

Legend: PM- Previous Material
# - Sign-up Sheets Available at Entrance
NBA- Notice of Board Action
TDD services at (541) 682-3995

The meeting location is wheelchair-accessible. Anyone needing special accommodations (hearing impaired, language translation, chemical sensitivity needs, etc.), please make your request at least 48 hours prior to the meeting.

Note: Some (View Material) is in PDF format.  To view PDF (Adobe Acrobat) documents, you need the free reader. If you don't have it, click here to download FREE! Absolutely no obligation!:
or, if you want to read how to install first before you go to ADOBE, click here!

NOW AVAILABLE:  Webcasts to view Board Meetings from your computer.  Click here to go to webcasts!
Find out about more Lane County events at www.lanecounty.org/Calendar


 

TUESDAY, SEPTEMBER 28,  2010 - HOUSING AND COMMUNITY SERVICES AGENCY

9:00 a.m.                     (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

1.         PUBLIC COMMENTS  #

9:00 a.m. estimated time  

 

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

2.         COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

9:05 a.m. estimated time

 

3.         REGULAR BUSINESS

 

a.         WORK SESSION/Strategic Plan. (Larry Abel, Executive Director) (estimated 60 minutes)

9:10 a.m. estimated time

______________________________________________________________________________

 

TUESDAY, SEPTEMBER 28, 2010 – REGULAR MEETING

(following HACSA)                          (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

1.         ADJUSTMENTS TO THE AGENDA

10:10 a.m. estimated time

 

2.         PUBLIC COMMENTS  #

10:15 a.m. estimated time  

 

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

3.         COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

10:30 a.m. estimated time

 

4.         EMERGENCY BUSINESS

10:40 a.m. estimated time  

 

5.         COMMISSIONERS' BUSINESS

 

a.         REPORT/Travel Lane County Semi-Annual Report. (Kari Westlund, President & CEO) (estimated 20 minutes) View Material

10:45 a.m. estimated time  

 

6.         COUNTY ADMINISTRATION

a.                   Announcements
11:05 a.m. estimated time  

b.         REPORT BACK/Charter Review Committee. (Jeff Spartz, County Administrator, Liane Richardson, County Counsel) (estimated 20 minutes)

11:10 a.m. estimated time  

 

c.         REPORT BACK/Legislative Priorities. (Alex Cuyler, Intergovernmental Relations Manager) (estimated 20 minutes)

11:30 a.m. estimated time  

 

7.         COUNTY COUNSEL

 

a.         Announcements

11:50 a.m. estimated time  

 

8.         EXECUTIVE SESSION as per ORS 192.660

            (Commissioners' Conference Room)

11:55 a.m. estimated time  

 

Noon – 1:30 p.m. (recess)

 

1:30 p.m.                                (Harris Hall Main Floor)

 

9.         PUBLIC WORKS

 

a.         THIRD READING/WORK SESSION/DELIBERATIONS/ACTION – Ordinance No. PA 1273 / In The Matter Of Adopting An Updated Eugene Airport Master Plan, A Refinement Plan Of The Eugene-Springfield Metropolitan Area General Plan (Metro Plan); And Adopting Savings And Severability Clauses. (Applicant: City of Eugene; File No. PA 10-5284) (NBA & PM 9/1/10, 9/14/10) (Stephanie Schulz, Associate Planner) (estimated 45 minutes) View Material

1:30 p.m. estimated time  

 

b.         WORK SESSION/Envision Eugene. (Carolyn Weiss, City of Eugene Planner; Lisa Gardner, City of Eugene Planner) (estimated 45 minutes) 2:15 p.m. TIME CERTAIN  View Material

 

10.       COUNTY COUNSEL

 

a.         DISCUSSION/State Land Sales. (Liane Richardson, County Counsel) (estimated 20 minutes)

3:00 p. m. estimated time  

 

11.       COMMISSIONERS' ANNOUNCEMENTS

3:20 p.m. estimated time  

 

12.       REVIEW ASSIGNMENTS

3:25 p.m. estimated time  

 

13.       EXECUTIVE SESSION as per ORS 192.660

            (Commissioners' Conference Room)

3:30 p.m. estimated time  

 

14.       OTHER BUSINESS

 

_____________________________________________________________________________

 

WEDNESDAY, SEPTEMBER 29,  2010 - HOUSING AND COMMUNITY SERVICES AGENCY

9:00 a.m.                     (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

1.         PUBLIC COMMENTS  #

9:00 a.m. estimated time  

 

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

2.         COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

9:05 a.m. estimated time  

 

3.         REGULAR BUSINESS

 

a.         ORDER 10-9-29-1H/In the Matter of Adopting the 2010/2011 Budget and Making Appropriations. (Larry Abel, Executive Director) (estimated 10 minutes) View Material

9:10 a.m. estimated time  

 

b.        ORDER 10-9-29-2H/In the Matter of Approving the Public Housing Operating Budget for the Fiscal Year Ending September 30, 2011. (Laurie Larson-Lewis, Finance Supervisor) (estimated 5 minutes) View Material

9:20 a.m. estimated time  

 

c.         REPORT BACK/Response to Public Comment. (Larry Abel, Executive Director) (estimated 15 minutes)

______________________________________________________________________________

 

WEDNESDAY, SEPTEMBER 29, 2010 - REGULAR MEETING

following HACSA                            (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

1.         ADJUSTMENTS TO THE AGENDA

9:40 a.m. estimated time  

 

2.         PUBLIC COMMENTS  #

9:45 a.m. estimated time  

 

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

 

3.         COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

10:15 a.m. estimated time  

 

4.         EMERGENCY BUSINESS

10:25 a.m. estimated time  

 

5.         COMMISSIONERS’ BUSINESS

 

a.         ORDER 10-9-29-1/In the Matter of Endorsing the Housing America Campaign. (Larry Abel, HACSA Executive Director) (estimated 10 minutes) View Material

10:30 a.m. estimated time  

 

6.         CONSENT CALENDAR

10:40 a.m. estimated time  

 

(All items listed here are considered to be routine by the Board of Commissioners and will be enacted by one motion in the form listed below.  There will be no separate discussion of these items.  If discussion is desired, that item will be removed from the Consent Calendar and will be considered separately.)

 

BEGINNING OF CONSENT CALENDAR * * * * (estimated 2 minutes)

 

A.        Approval of Minutes: None.

 

B.        Public Works

 

1)         ORDER 10-9-29-2/In the Matter of Amending Order No. 07-2-7-9, Altering a Portion of North Game Farm Road (17-03-09, 15 & 16). (Mike Jackson, County Surveyor) View Material

 

2)         ORDER10-9-29-3/In the Matter of Approving the City of Coburg’s Request for a Letter of Support for a Transportation Enhancement Grant to Fund Coburg Loop Path Construction. (Celia Barry, Transportation Planning & Traffic Manager) View Material

 

3)         ORDER 10-9-29-4/In the Matter of Re-Appointing One At-Large Member and Appointing One Member From Commissioner Stewart's District to the Lane County Planning Commission. (Kent Howe, Planning Director) View Material

 

C.        County Counsel

 

1)         ORDER 10-9-29-5/In the Matter of U.S.D.C. Case No. 10-CV-6174-TC. (Pierre Robert, Assistant County Counsel) View Material

 

2)         ORDER 10-9-29-6/In the Matter of U.S.D.C. Case No. 10-CV-6174-TC. (Pierre Robert, Assistant County Counsel) View Material

 

END OF CONSENT CALENDAR * * * *

 

WEDNESDAY, SEPTEMBER 29, 2010 - REGULAR MEETING (Continued)

 

7.         COUNTY ADMINISTRATION

 

a.         Announcements

10:45 a.m. estimated time  

 

8.         COUNTY COUNSEL

 

a.         Announcements

 

b.         ORDER 10-9-15-4/In the Matter of Appointing Two Pools of Board Members Who May be Selected by the County Clerk to Sit on the Board of Property Tax Appeals. (Liane Richardson, County Counsel; Marle Hoehne, Program Supervisor) (estimated 10 minutes) View Material

10:50 a.m. estimated time  

 

9.         PUBLIC WORKS

 

a.         REPORT BACK/ “No Net Increase” Stormwater Policy Work Session. (Daniel Hurley, Senior Engineer Associate. (estimated 60 minutes) View Material

11:00 a.m. estimated time  

 

10.       EXECUTIVE SESSION as per ORS 192.660

            (Commissioners' Conference Room)

 

Noon – 1:30 p.m. (recess)

 

1:30 p.m.                                (Harris Hall Main Floor)

 

11. PUBLIC WORKS

 

a. DISCUSSION/Formation of an Area Commission on Transportation (ACT) for Lane County. (Celia Barry, Transportation Planning & Traffic Manager) (estimated 30 minutes). View Material View Material View Material

1:30 p.m. estimated time  

b. DISCUSSION/Review of Statewide Transportation Improvement Program (STIP) Projects Against 2012-2015 STIP Eligibility Criteria and Prioritization Factors. (Celia Barry, Transportation Planning & Traffic Manager) (estimated 15 minutes) View Material

2:00 p.m. estimated time  

 

12. COUNTY ADMINISTRATION

 

a. REPORT BACK/Budget Impacts of Increased Lapse Rate. (Christine Moody, Budget and Financial Planning Manager) View Material

2:15 p.m. estimated time  

 

13. COMMISSIONERS' ANNOUNCEMENTS

2:45 p.m. estimated time  

 

14. REVIEW ASSIGNMENTS

2:50 p.m. estimated time  

 

15. EXECUTIVE SESSION as per ORS 192.660

(Commissioners' Conference Room)

2:55 p.m. estimated time  

 

16. OTHER BUSINESS

 

*NOTE:  Estimated Times

 

WEDNESDAY, SEPTEMBER 29, 2010 – BOARD OF COMMISSIONERS FAIRGROUNDS OUTREACH MEETING

6:30 – 8:30 p.m.                                 (Lane Events Center, Meeting Room #1)

(estimated time)

 

1.         Lane County Fairgrounds and Event Center: A Community Discussion

 

______________________________________________________________________________

*NOTE:          Next scheduled Board of Commissioners' Meeting Tuesday, October 5, and/or Wednesday, October 6, 2010.